Models for the Lorenz system

Zlatanovska, Biljana and Dimovski, Donco (2018) Models for the Lorenz system. Bulletin Mathématique, 42 (2). pp. 75-84. ISSN 0351-336X (print), 1857-9914 (online)


Download (2237Kb) | Preview
Official URL:


Using the systems of difference equations from [1] and [2], as an approximation for the solutions of the Lorenz system of differential equations, we obtain two new systems of difference and differential equations as models for the Lorenz system. By computer simulations as in [3] and [4], we give examples, where locally the solutions of these new systems, approximate the solutions of the Lorenz system.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Biljana Zlatanovska
Date Deposited: 23 Jan 2019 08:41
Last Modified: 23 Jan 2019 08:41

Actions (login required)

View Item View Item